Acute Generalized Exanthematous Pustulosis (AGEP) is an uncommon eruption characterized by acute, extensive formation of sterile pustules, fever and peripheral blood leucocytosis. A history of preceding drug exposure and the rapid disappearance of eruption after the drugs is stopped, usually suggests a drug-induced aetiology rather than pustular psoriasis. We describe the clinical and histological features of a 65 year old patient, affected by B-lymphoma, who developed an exanthematic generalized pustular eruption following an antibiotic association of ceftazidime and amikacin. The association of AGEP with B-lymphoma, the role of drugs or other possible factors (virus) in inducing this condition are critically discussed.
|Translated title of the contribution||A case of acute generalized exanthematous pustulosis in a patient affected by B-lymphoma|
|Number of pages||3|
|Publication status||Published - 1998|
ASJC Scopus subject areas